U.S. doctors online nowAsk doctors free
Astoria, NY
A 22-year-old female asked:

I am vitamin d deficient. i was prescribed a once a month supplement for 3 months. will this make my birth control less effective?

1 doctor answer1 doctor weighed in
Dr. Martin Fried
Nutrition 37 years experience
Perhaps: Vitamin D may make your birth control less effective. You should not take them at the same time. Consult with your health care professional for more info

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 10, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.